Universidade do Minho  

           
 
  Autenticação/Login
 
Contacts
Site Map
   
  print
 


Recent Publications 

Articles published in scientific journals

  • L. Fernández Suárez, P. Ghienne, T. Kahl, L. Vandembroucq, Joins of DGA modules and sectional category, Algebraic & Geometric Topology 6 (2006), 119-144.
  • T. Kahl, Note on L.-S. category and DGA modules, Bull. Belg. Math. Soc. 13 (2006), 703-717.
  • T. Kahl, Relative directed homotopy theory of partially ordered spaces, Journal of Homotopy and Related Structures, vol. 1(1) (2006), 79-100.
  • T. Kahl, P. Lambrechts, L. Vandembroucq, Bords homotopiques et modèles de Quillen, Homology, Homotopy and Applications 8 (2) (2006), 1-28.
  • I.M.C. Salavessa, A. Pereira do Vale, Transgression Forms in dimension 4, International Journal of Geometric Methods in Modern Physics 3 (5-6) (2006), 1221-1254.

Technical Reports

  • P. B. Gothen, A.C. Ferreira, A cohomological approach to n-gerbes with connection, Relatório Técnico CMAT 1/2006.
  • T. Kahl, A fibration category of local po-spaces, Relatório Técnico CMAT 6/2006, accepted for publication in Electronic Notes in Theoretical Computer Science.

 
  © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.